Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The group of homotopy equivalences of a space


Authors: M. Arkowitz and C. R. Curjel
Journal: Bull. Amer. Math. Soc. 70 (1964), 293-296
DOI: https://doi.org/10.1090/S0002-9904-1964-11131-9
MathSciNet review: 0163313
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11131-9